# SDR IPXA2018090533603

- Difficulty date: August 28, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 18,584 hours, 11,725 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: A57241993202
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR, LT WING ROOT INTERNAL L/E WEB CRACKED. REMOVED AND REPLACED LT WING KRUEGER FLAP WELL RIB REINFORCEMENT ANGLE IAW SRM 51-40-21 AB DWG 57241993.
